Search


Current filters:
Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 175 (Search time: 0.019 seconds).
Item hits:
BibliographyContents
On WKB Theoretic Transformations for Painlevé Transcendents on Degenerate Stokes Segments
  Iwaki, Kohei (2015)
  Publications of the Research Institute for Mathematical Sciences, 51(1): 1-57
file type icon 
Periodic Body-and-Bar Frameworks
  Borcea, Ciprian; Streinu, Ileana; Tanigawa, Shin-ichi (2015-01-15)
  SIAM Journal on Discrete Mathematics, 29(1): 93-112
file type icon 
On the multisummability of WKB solutions of certain singularly perturbed linear ordinary differential equations
  Takei, Yoshitsugu (2015)
  Opuscula Mathematica, 35(5): 775-802
file type icon 
Two-sided BGG resolutions of admissible representations
  Arakawa, Tomoyuki (2014-08-07)
  Representation Theory of the American Mathematical Society, 18(7): 183-222
file type icon 
Examples of factors which have no Cartan subalgebras
  Isono, Yusuke (2015-11-01)
  Transactions of the American Mathematical Society, 367(11): 7917-7937
file type icon 
Discreteness of log discrepancies over log canonical triples on a fixed pair
  Kawakita, Masayuki (2014-10-01)
  Journal of Algebraic Geometry, 23(4): 765-774
file type icon 
A Min-Max Theorem for Transversal Submodular Functions and Its Implications
  Fujishige, Satoru; Tanigawa, Shin-ichi (2014-10-02)
  SIAM Journal on Discrete Mathematics, 28(4): 1855-1875
file type icon 
The Mukai conjecture for log Fano manifolds
  Fujita, Kento (2013-10-30)
  Central European Journal of Mathematics, 12(1): 14-27
file type icon 
Rationality of Bershadsky-Polyakov Vertex Algebras
  Arakawa, Tomoyuki (2013-10)
  Communications in Mathematical Physics, 323(2): 627-633
file type icon 
Quiver Varieties and Tensor Products, II
  Nakajima, Hiraku (2013)
  Springer Proceedings in Mathematics & Statistics, 40: 403-428
file type icon